# SDR SWAA2024061399990

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 45,550 hours, 32,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY L2 DOOR INOP<[01] R&R LAMP ASSEMBLY PER 33-51-04. OPS CHECKS GOOD NO FURTHER DEFECTS NOTED
